# SDR VNAA0101027

- Difficulty date: January 31, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Aircraft time: 15,217 hours, 13,804 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122803
- Part serial: 7506
- Condition: Failed
- Location: Cabin
- Part time: 14,214 hours, 12,834 cycles
- Component: Power Supply, 501122803
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY POWER SUPPLIES WOULD NOT TEST.  MAINTENANCE INSPECTED AND REPLACED BOTH EMERGENCY POWER SUPPLIES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
